# SDR SWAA2024110540775

- Difficulty date: September 23, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION 2024-596933<[01] REPLACED STIFFENER LOC. ON FLOOR STRUCTURE BS 540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02-0G AND DWG 143A5240 SHEET 3 REV B. SEE INDIVIDUAL SING OFF BELOW.;[02] TASK VERIFIED; RII CERTIFIED; COMPLETE.
